# SDR F3LA200000276

- Difficulty date: December 27, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 30021311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED LT. WING INSPECTION LIGHT HOUSING CORRODED AROUND OUTER PERIMETER OF MATING SURFACE TO FUSELAGE SKIN AT STA. 500B INSIDE AIRCRAFT.  MAINTENANCE REMOVED LIGHT HOUSING AND CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW LIGHT HOUSING ASSY. AND TREATED, PRIMED AND PAINTED EXTERIOR PER SRM 51-10-6, 53-10-1 51-30-2 AND SOPM 20-41-02.
